37th Software Week

Report of Contributions

Contribution ID: 0 Type: not specified

ST

Wednesday, 17 June 2009 09:00 (30 minutes)

Presenter: VAN TILBURG, Jeroen (Universitaet Zuerich)

Session Classification: Subdetector Reports

Calo

Contribution ID: 1 Type: not specified

Calo

Wednesday, 17 June 2009 09:30 (20 minutes)

Presenter: DESCHAMPS, Olivier (Laboratoire de Physique Corpusculaire (LPC))

Session Classification: Subdetector Reports

Velo

Contribution ID: 2 Type: not specified

Velo

Wednesday, 17 June 2009 09:50 (30 minutes)

Presenter: Dr PARKES, Chris (Glasgow)

Session Classification: Subdetector Reports

Muon

Contribution ID: 3 Type: not specified

Muon

Wednesday, 17 June 2009 10:20 (20 minutes)

Presenter: VECCHI, Stefania (INFN-Ferrara)

Session Classification: Subdetector Reports

Contribution ID: 4 Type: **not specified**

LO

Wednesday, 17 June 2009 11:00 (5 minutes)

Presenter: COGAN, Julien (CPPM)

Session Classification: Subdetector Reports

RICH

Contribution ID: 5 Type: **not specified**

RICH

Wednesday, 17 June 2009 11:05 (15 minutes)

Presenter: EASO, Sajan (Rutherford Appleton Laboratory)

Session Classification: Subdetector Reports

OT

Contribution ID: 6 Type: not specified

OT

Wednesday, 17 June 2009 11:30 (20 minutes)

Presenter: KOZLINSKIY, Alexandr

Session Classification: Subdetector Reports

Contribution ID: 11 Type: not specified

Overview of LHCb applications and software environment

Monday, 15 June 2009 09:00 (40 minutes)

Presenter: CATTANEO, Marco (CERN)

Session Classification: Tutorials: basic LHCb Software environment

Hands on

Contribution ID: 12 Type: not specified

Hands on

Monday, 15 June 2009 09:40 (1 hour)

Session Classification: Tutorials: basic LHCb Software environment

Introduction to Gaudi 1

Contribution ID: 13 Type: not specified

Introduction to Gaudi 1

Monday, 15 June 2009 11:00 (1 hour)

Presenter: CATTANEO, Marco (CERN)

Session Classification: Tutorials: basic LHCb Software environment

Contribution ID: 14 Type: not specified

How to debug and read DaVinci log files

Tuesday, 16 June 2009 09:00 (30 minutes)

Presenter: KOPPENBURG, Patrick (Imperial College London)

Session Classification: More tutorials on ...

Contribution ID: 17 Type: not specified

Demo of CERN Virtual Machine

Tuesday, 16 June 2009 10:10 (30 minutes)

Presenter: PREDRAG BUNCIC/PERE MATO

Session Classification: More tutorials on ...

Introduction to Gaudi 2

Contribution ID: 19 Type: not specified

Introduction to Gaudi 2

Monday, 15 June 2009 13:30 (45 minutes)

Presenter: CATTANEO, Marco (CERN)

Session Classification: Tutorials: basic LHCb Software environment, Job Submission, DaVinci

Gaudi Hands on

Contribution ID: 20 Type: not specified

Gaudi Hands on

Monday, 15 June 2009 14:15 (1 hour)

Session Classification: Tutorials: basic LHCb Software environment, Job Submission, DaVinci

Contribution ID: 21 Type: not specified

Job submission using Ganga

Monday, 15 June 2009 15:45 (30 minutes)

Presenter: REECE, William Robert

Session Classification: Tutorials: basic LHCb Software environment, Job Submission, DaVinci

DaVinci

Contribution ID: 22 Type: not specified

DaVinci

Monday, 15 June 2009 16:45 (30 minutes)

Presenter: KOPPENBURG, Patrick (Imperial College London)

Session Classification: Tutorials: basic LHCb Software environment, Job Submission, DaVinci

Contribution ID: 23 Type: not specified

DaVinci & Ganga hands on

Monday, 15 June 2009 17:15 (1 hour)

Session Classification: Tutorials: basic LHCb Software environment, Job Submission, DaVinci

Boole & Brunel

Contribution ID: 24 Type: not specified

Boole & Brunel

Tuesday, 16 June 2009 14:45 (15 minutes)

Presenter: CATTANEO, Marco (CERN)

Session Classification: Status of Applications

Gauss

Contribution ID: 25 Type: not specified

Gauss

Tuesday, 16 June 2009 14:00 (45 minutes)

Presenter: CORTI, Gloria (CERN)

Session Classification: Status of Applications

DaVinci

Contribution ID: 26 Type: not specified

DaVinci

Tuesday, 16 June 2009 15:00 (20 minutes)

Presenter: PALACIOS, Juan (NIKHEF)

Session Classification: Status of Applications

Introduction

Contribution ID: 35 Type: not specified

Introduction

Thursday, 18 June 2009 09:00 (10 minutes)

Presenter: KOPPENBURG, Patrick (Imperial College London)

Session Classification: FEST09 & Data Quality

Presenter

Contribution ID: 37 Type: not specified

Presenter

Thursday, 18 June 2009 09:10 (20 minutes)

Presenter: PETER, Somogyi (Technical University of Budapest)

Session Classification: FEST09 & Data Quality

Online Brunel

Contribution ID: 39 Type: not specified

Online Brunel

Thursday, 18 June 2009 09:50 (20 minutes)

Presenter: BLOUW, Johan (Ruprech-Karls-University of Heidelberg)

Session Classification: FEST09 & Data Quality

Contribution ID: 44 Type: **not specified**

New developments in DecayTreeTuple

Tuesday, 16 June 2009 09:30 (20 minutes)

Presenter: Mr LAMBERT, Robert (Imperial College, London)

Session Classification: More tutorials on ...

Using the MicroDST

Contribution ID: 45 Type: not specified

Using the MicroDST

Tuesday, 16 June 2009 09:50 (20 minutes)

Presenter: PALACIOS, Juan (Nikhef)

Session Classification: More tutorials on ...

TisTos Tutorial

Contribution ID: 46 Type: not specified

TisTos Tutorial

Tuesday, 16 June 2009 10:55 (30 minutes)

Presenter: SKWARNICKI, Tomasz (Syracuse)

Session Classification: More tutorials on ...

Contribution ID: 47 Type: **not specified**

GaudiPython.Parallel

Friday, 19 June 2009 09:00 (30 minutes)

Presenter: Dr MATO, Pere (CERN)

Session Classification: Core Software

Contribution ID: 48 Type: not specified

File Summary Records, brainstorming

Friday, 19 June 2009 09:30 (1 hour)

Session Classification: Core Software

How to run Moore

Contribution ID: 49 Type: not specified

How to run Moore

Thursday, 18 June 2009 14:00 (30 minutes)

Presenter: NIES, Stephan Christian (Fachbereich Physik-Universitaet Dortmund-Unknown)

Session Classification: Hlt / MC09 performances

Hlt monitoring

Contribution ID: 50 Type: not specified

Hlt monitoring

Thursday, 18 June 2009 14:30 (30 minutes)

Presenter: VERVINK, Kim (Conseil Europeen Recherche Nucl. (CERN)-Unknown-Unknown)

Session Classification: Hlt / MC09 performances

Contribution ID: 52 Type: not specified

Reserved for first results from June TED run and/or more MC09 feedback / performances

Thursday, 18 June 2009 15:00 (20 minutes)

Session Classification: Hlt / MC09 performances

Stripping framework

Contribution ID: 55 Type: not specified

Stripping framework

Wednesday, 17 June 2009 14:20 (30 minutes)

Presenter: POLUEKTOV, Anton (BINP)

Session Classification: Feedback from Physics Working Groups

Hlt framework

Contribution ID: 56 Type: not specified

Hlt framework

Wednesday, 17 June 2009 14:00 (20 minutes)

Presenter: GLIGOROV, Vladimir (University of Glasgow)

Session Classification: Feedback from Physics Working Groups

Contribution ID: 57 Type: not specified

Framework organisation

Wednesday, 17 June 2009 15:00 (20 minutes)

Presenter: DISCUSSION

Session Classification: Feedback from Physics Working Groups

Contribution ID: 58 Type: not specified

Why there are no stripping results yet

Wednesday, 17 June 2009 14:50 (10 minutes)

Presenter: KOPPENBURG, Patrick (Imperial College London)

Session Classification: Feedback from Physics Working Groups

Contribution ID: 59 Type: not specified

Bookkeeping & GUI & job monitoring with DIRAC

Monday, 15 June 2009 16:15 (30 minutes)

Presenter: CHARPENTIER, Philippe (CERN)

Session Classification: Tutorials: basic LHCb Software environment, Job Submission, DaVinci

Contribution ID: 60 Type: not specified

Particle to MC association

Tuesday, 16 June 2009 16:10 (1 hour)

Presenter: JUAN PALACIOS / VLADIMIR GLIGOROV

Session Classification: Status of Applications

Contribution ID: 61 Type: not specified

Online monitoring to-do list

Thursday, 18 June 2009 10:10 (20 minutes)

Presenter: CALLOT, Olivier (LAL-Orsay)

Session Classification: FEST09 & Data Quality

Contribution ID: 62 Type: not specified

Offline monitoring to-do list

Thursday, 18 June 2009 11:40 (20 minutes)

Presenter: ADINOLFI, Marco (University of Bristol)

Session Classification: FEST09 & Data Quality

RICH DQ

Contribution ID: 63 Type: not specified

RICH DQ

Thursday, 18 June 2009 11:20 (20 minutes)

Presenter: JONES, Christopher Rob (High Energy Physics Group, Cavendish Laboratory)

Session Classification: FEST09 & Data Quality

Contribution ID: 64 Type: not specified

PID performances in MC09 with multiple pileup

Thursday, 18 June 2009 15:20 (30 minutes)

Presenter: JONES, Christopher Rob (High Energy Physics Group, Cavendish Laboratory)

Session Classification: Hlt / MC09 performances

Contribution ID: 65 Type: not specified

VELO data quality and monitoring software

Thursday, 18 June 2009 11:00 (20 minutes)

Presenter: MYLROIE-SMITH, James Edwin (Oliver Lodge Laboratory-University of Liverpool-Un-

known)

Session Classification: FEST09 & Data Quality

Contribution ID: 66 Type: not specified

Configuration using python, feedback from Vetra

Tuesday, 16 June 2009 15:20 (20 minutes)

Presenter: Dr SZUMLAK, Tomasz (Glasgow University)

Session Classification: Status of Applications

Contribution ID: 67 Type: not specified

Update on tracking with nu=1,2,3,4

Thursday, 18 June 2009 15:50 (20 minutes)

Presenter: HANSMANN-MENZEMER, Stephanie (Physikalisches Institut - Ruprecht-Karls-Univer-

sitaet Heidelberg)

Session Classification: Hlt / MC09 performances

Automatic analysis

Contribution ID: 68 Type: not specified

Automatic analysis

Thursday, 18 June 2009 09:30 (20 minutes)

Presenter: GRAZIANI, Giacomo (INFN, Firenze)

Session Classification: FEST09 & Data Quality

CANCELLED

Contribution ID: 69 Type: not specified

CANCELLED

Wednesday, 17 June 2009 16:00 (20 minutes)

Session Classification: Feedback from Physics Working Groups